Baby Corner


 
Old 11-10-17, 01:00 PM
Registered User
 
Join Date: Nov 2017
Posts: 6
Thanked 0 Times
Points: 12
Level: 1
Weekly Activity 1200%
Default

First of all dear, never have unprotected sex. As this the best way to prevent ones from sexually transmitted diseases. The emergency contraceptive pill has to be taken within 72 hours. They do cause a few cramps. Secondly, five days is too early to have pregnancy symptoms. Cramps can be due to the ECP. However, there is no need to overthink. Everything is going to be ok. And next time be careful regarding unprotected sex. As prevention is the best cure.
Reply With Quote
 
Old 11-10-17, 01:29 PM
Community Member
 
Join Date: Nov 2017
Posts: 6
Thanked 0 Times
Points: 14
Level: 1
Weekly Activity 1400%
Default

Hi, really appreciate you trying hard for this. There is no proper diagnosis of your actual problem. You should refer a proper examination in order to clear your dates. As far as pregnancy is concerned you should consult a clinic which I know. This will help you get out of panic and eventually get into a proper situation. They will rule out all the medical complications after a miscarriage.
Reply With Quote
 
Old 11-10-17, 02:17 PM
Registered User
 
Join Date: Nov 2017
Posts: 5
Thanked 0 Times
Points: 10
Level: 1
Weekly Activity 1000%
Default

Hello Star. Yes, we are here to help you. This forum is like a family. Everyone will be there for you. You can discuss and share your problems whenever you want. I know you are worried. Girls react the same way as you in such cases. However, I would suggest you to not to panic. Don’t overstress yourself. I will advise you to consult a doctor. He may guide you better than us. I have read that cramps are normal after such medication. If we think of this research, this means you are not pregnant and good to go. However, there may be a risk. It is better to visit a doctor. Keep me updated on your condition.
Reply With Quote
 
Old 11-10-17, 02:56 PM
Registered User
 
Join Date: Nov 2017
Posts: 7
Thanked 0 Times
Points: 14
Level: 1
Weekly Activity 1400%
Default

Hi girl. Don’t panic yourself. I don’t think you would be pregnant. You said it lasted for second only. He even did not ejaculate. From all this, I do not think that you are pregnant. I know a person can get worried in such situation. However, do not over think yourself. Consulting a doctor is a better option. Cramps after taking such medicines are not a big deal. They are normal. I am suggesting you visit a doctor for your satisfaction. Go and visit a doctor as soon as possible. Tell him about the situation. He will guide you about taking the pill or not. Let me know what the doctor says.
Reply With Quote
 
Old 11-10-17, 03:13 PM
Community Member
 
Join Date: Nov 2017
Posts: 5
Thanked 0 Times
Points: 10
Level: 1
Weekly Activity 1000%
Default

Hey, I hope all your worries vanish away soon if GOD wills. Have you consulted any doctor yet? If no then you must. Don’t take any sort of risk. Btw it’s good to stop when you feel uncomfortable. Crams after such acts are natural but still, I am not a doctor. Don’t overstress our self. You can share anything here. Never have unprotected sex again. It will lessen the chance for you and your boy to suffer from a sexually transmitted disease. You must go to a specialist doctor before the situation goes off out the hand. Be careful next time. Take care of yourself.
Reply With Quote
Post Reply Post New Topic  


Thread Tools
Display Modes


Latest Articles
Pregnant Woman's Guide to The Zika Virus
Get the latest information about the zika virus during pregnancy including how to protect your unborn baby or infant, signs and symptoms, complications, and prevention.

Fetal Development Video
Video showing how a fetus developed during the 40 weeks of pregnancy. Fetal Development Video

Adventure Vacations with Your New Family Are Possible
If you spent time as a couple exploring vast areas of the world, that doesn't have to end just because you have a new baby. Here are 6 tips to make your vacations fun for the whole family. Plus, vacation ideas to help you get started.

The "Mozart" Effect: How Music Helps Your Baby's Development
Can your baby really be smarter if your listen to Mozart, or other classical music, during pregnancy?

What to Expect Postpartum: Your Period
The postpartum period brings many changes to a woman's body. Learn what to expect with your period including when it will return and warning signs to watch out for.

March 2018 Baby Photo Contest Winner
March 2018 Baby Photo Contest Winner
Congratulations Wasim!

Calculators & Tools

All times are GMT -4. The time now is 02:08 PM.


Pregnancy | Fertility | Baby | Toddler | Free Baby Stuff! | Community | Baby Names

About Baby Corner | Advertising | Editorial | Contact Baby Corner | Terms of Use | Privacy Notice


Powered by vBulletin® Copyright © 2018, vBulletin Solutions, Inc.